I'm on birth control and I just got off my period about a week ago, I missed a couple pills one day but I got back on track. Today I bled, it wasn't normal bleeding either. VERY dark red blood, some sticky dark red blood clots too. About a month ago me and my boyfriend had sex, but I hadn't re-started my birth control. I've been cramping too, and I never get cramps.
I had the same thing happen last year and a couple times since! Id say bout 4 times since September last year.. went to dr and found our I had low grade dysplasia.. not trying scare u but u should get checked just to rule it out.. its usually caused from HPV but I was checked 5 times for HPV and all tests were neg..
This intermenstrual spotting can be due to hormonal imbalance. Other causes can be hormonal imbalance(can be due to PCOS),hypothyroidism,cigarette smoking or underlying Chlamydia infection while on birth control,ectopic pregnancy. You should get it evaluated from your doctor and start with the hormonal treatment.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.